Commun. Korean Math. Soc. 2015 Vol. 0, No. 0, 143—337
Hesitant fuzzy bi-ideals in semigroups
Young Bae Jun, Kyoung Ja Lee, and Seok-Zun Song
MSC numbers : 20M12, 20M99, 08A72
Commun. Korean Math. Soc. 2015 Vol. 30, No. 3, 143—154
Filters of residuated lattices based on soft set theory
Young Bae Jun, Kyoung Ja Lee, Chul Hwan Park, and Eun Hwan Roh
MSC numbers : 06F35, 03G25, 06D72
Commun. Korean Math. Soc. 2015 Vol. 30, No. 3, 155—168
Numerical range and SOT-convergency
Abdolaziz Abdollahi and Mohammad Taghi Heydari
MSC numbers : Primary 47A12; Secondary 47B33, 30H10
Commun. Korean Math. Soc. 2015 Vol. 30, No. 3, 169—176
Convergence theorems for a pair of asymptotically and multivalued nonexpansive mapping in CAT(0) spaces
Naknimit Akkasriworn and Kritsana Sokhuma
MSC numbers : 47H09, 47H10
Commun. Korean Math. Soc. 2015 Vol. 30, No. 3, 177—189
Certain new generating relations for products of two Laguerre polynomials
Junesang Choi and Arjun Kumar Rathie
MSC numbers : Primary 33B20, 33C20; Secondary 33B15, 33C05
Commun. Korean Math. Soc. 2015 Vol. 30, No. 3, 191—200
Remarks on nonlinear Dirac equations in one space dimension
Hyungjin Huh
MSC numbers : 35L03, 35L40, 35Q40, 35F25
Commun. Korean Math. Soc. 2015 Vol. 30, No. 3, 201—208
Strong and $\Delta $-convergence of a faster iteration process in hyperbolic space
Sezgin Akbulut and Birol Gunduz
MSC numbers : Primary 47H09, 47H10, 49M05
Commun. Korean Math. Soc. 2015 Vol. 30, No. 3, 209—219
Spectral classes and the parameter distribution set
In-Soo Baek
MSC numbers : Primary 28A78; Secondary 28A80
Commun. Korean Math. Soc. 2015 Vol. 30, No. 3, 221—226
$\pi$ and other formulae implied by hypergeometric summation theorems
Yong Sup Kim, Arjun Kumar Rathie, and Xiaoxia Wang
MSC numbers : 33C15, 33C20
Commun. Korean Math. Soc. 2015 Vol. 30, No. 3, 227—237
Some $\tau$-extensions of Lauricella functions of several variables
Shyam Lal Kalla, Rakesh Kumar Parmar, and Sunil Dutt Purohit
MSC numbers : Primary 33C05, 33C15, 33C20; Secondary 33C65, 33C99
Commun. Korean Math. Soc. 2015 Vol. 30, No. 3, 239—252
   1  ·  2   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd